Notre Dame Journal of Formal Logic

Studies in the axiomatic foundations of Boolean algebra. II.

Czesław Lejewski

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 1, Number 3 (1960), 91-106.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956550

Zentralblatt MATH identifier
0147.25405

Mathematical Reviews number (MathSciNet)
MR0195692

Digital Object Identifier
doi:10.1305/ndjfl/1093956550

Subjects
Primary: 02.42

Citation

Lejewski, Czesław. Studies in the axiomatic foundations of Boolean algebra. II. Notre Dame Journal of Formal Logic 1 (1960), no. 3, 91--106. doi:10.1305/ndjfl/1093956550. http://projecteuclid.org/euclid.ndjfl/1093956550.


Export citation

See also

  • Part I: CzesÅ‚aw Lejewski. Studies in the axiomatic foundations of Boolean algebra. I. Notre Dame Journal of Formal Logic, volume 1, issue 1, (1960), pp. 23-47.
  • Errata part I: CzesÅ‚aw Lejewski. Errata: ``Studies in the axiomatic foundations of Boolean algebra. I.''. Notre Dame Journal of Formal Logic, volume 1, issue 4, (1960), pp. 176-177.
  • Part III: CzesÅ‚aw Lejewski. Studies in the axiomatic foundations of Boolean algebra. III. Notre Dame Journal of Formal Logic, volume 2, issue 2, (1961), pp. 79-93.